# SDR AALA20020125

- Difficulty date: January 24, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fs 465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 465 BELTFRAME WORN INTO ABOVE DUCT SUPPORT LONGERON 6L.  BLENDED AREA AND INSTALLED DOUBLER PER AARD 53-10-00-14 FIG 1 SHEET 1.  (M)
